Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



  history
ID: 206258.0, MPI für Gravitationsphysik / Quantum Gravity and Unified Theories
Non-perturbative Lorentzian Quantum Gravity, Causality and Topology Change
Authors:Ambjörn, Jan; Loll, Renate
Date of Publication (YYYY-MM-DD):1998-12-21
Title of Journal:Nuclear Physics B
Volume:536
Issue / Number:1-2
Start Page:407
End Page:434
Copyright:Jahrbuch 1999, Copyright MPG 1999
Review Status:not specified
Audience:Not Specified
Intended Educational Use:No
Abstract / Description:We formulate a non-perturbative lattice model of two-dimensional Lorentzian quantum gravity by performing the path integral over geometries with a causal structure. The model can be solved exactly at the discretized level. Its continuum limit coincides with the theory obtained by quantizing 2d continuum gravity in proper-time gauge, but it disagrees with 2d gravity defined via matrix models or Liouville theory. By allowing topology change of the compact spatial slices (i.e. baby universe creation), one obtains agreement with the matrix models and Liouville theory.
External Publication Status:published
Document Type:Article
Communicated by:Hermann Nicolai
Affiliations:MPI für Gravitationsphysik/Quantum Gravity and Unified Theories
Identifiers:LOCALID:arXiv:hep-th/9805108v1
DOI:10.1016/S0550-3213(98)00692-0
ISSN:0550-3213
URL:http://arxiv.org/abs/hep-th/9805108
Full Text:
You have privileges to view the following file(s):
9805108v1.pdf  [311,00 Kb] [Comment:Arxiv]  
 
sdarticle(2).pdf  [1,00 Mb] [Comment:Online Journal]  
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.